# SDR ZZDA2012142

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE, STA 927, LONG 29L TO 29R, CORROSION.  ACCOMPLISHED SHEAR TIE SPLICE DOUBLER PER B717 SRM 53-00-06.  SEE NR 23551.
